MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

COVIDIEN LP - SUPERDIMENSION INC EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number SDK4000-FT
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during the sampling in a procedure, possible shavings or parts of catheter pulled out from catheter with sample from patient.The long string pieces that were clear in color.Pulled a total of 3-4 pieces out with samples from patient.The physician was able to complete the superdimension portion of the case.There is no patient harm.
 
Additional Manufacturer Narrative
Additional info: evaluation summary: the complaint issue of possible shavings or parts of catheter pulled out from catheter with sample was verified as scratches and peeling were found in the ewc liner, but no delamination of the liner was found.The scratch and peeling in the liner observed on the outer radius of the curve, which means that the most likely cause of the scratch and peeling was the passing of a tool with a sharp tip on it through the ewc.However, as no tools were mentioned or returned for evaluation, the root cause cannot be determined.The dhr review was performed and no anomalies were identified pertaining to this failure.If information is provided in the future, a supplemental report will be issued.

Brand Name
EDGE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key8702101
Report Number3004962788-2019-00047
Device Sequence Number2354182
Product Code JAK
UDI-Device Identifier10884521545557
UDI-Public10884521545557
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDK4000-FT
Device Catalogue NumberSDK4000-FT
Device Lot Number509494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1